# SDR IPXA2017072919900

- Difficulty date: July 25, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 81,347 hours, 14,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: APB72407
- Condition: Cracked
- Location: Bs 1372
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, OVER WING UPPER FUEL TANK AFT WEB CRACKED BS 1372 AT X=80.  REPAIRED CRACKED WEB IAW EA 011-5710-01-A6913 REV IR, AND EO MD11-5710-65091-A.  MAJOR.
